# SDR CA110426008

- Difficulty date: April 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Part number: C6WM141129
- Condition: Failed
- Location: Wing
- Part time: 2,712 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SINGLE REPORT FROM A FOREIGN OPERATOR WITH A PICTURE SHOWING EVIDENCE OF SURFACES CRACKS IN BOLT, PN C6WM1411-029.  THE BOLT HAS 2712.3 HRS/2182 LANDINGS SINCE NEW APRIL 2004, 7 YRS.  OTHERWISE THE CONDITION IS UNKNOWN.  BOLT IS PART OF THE PRIMARY LOAD PATH OF THE ATTACHMENT OF THE WING STRUTS TO WING.  MFG IS INVESTIGATING.
